Original Articles

PRIME AND SEMIPRIME BI-IDEALS

Published in: Quaestiones Mathematicae
Volume 5, issue 4, 1983 , pages: 341–345
DOI: 10.1080/16073606.1983.9632276
Author(s): A., P.J. van der WaltDepartment of Mathematics, REPUBLIC OF SOUTH AFRICA
Keywords: 16A12, 16A30

Abstract

Prime and semiprime bi-ideals in associative rings are defined. This provides a setting for a generalization of the well-known theorem that a commutative ring is Von Neumann regular iff every ideal is semiprime.

Get new issue alerts for Quaestiones Mathematicae